Race Information



  REGISTRATION FEE
  Early Bird Normal

(1 Jun-15 Jul)
(16 Jul-31 Aug)
100km   
Open category
$304.95$321.00
 
50km
   
Open category (Men & women)$96.30 $112.35
 
25km    
Open category (Men & women)$69.55$85.60
 
13km    
Open category (Men & women)$53.50$69.55

All registration fees are strictly non-transferable and non-refundable.
Fees are inclusive of 7% GST

  • Runners must be above 14years old on event day to participate.
  •              
  • Runners below 18 must have parental consent.

Important Notice: All categories of the race are open to the public. Even though there is no pre-qualification criteria to participate, runners are advised that the course is challenging and they will need to factor in sufficient training time and mileage before signing up for the race.Both the 100km and 50km category runners will be running in the dark. 100km runners will be flagged-off at 10pm on Friday 4th Oct and 50km runners will be flagged-off at 5am on Sat 5th Oct.
             
This is a minimum support self-sustaining race. Water refuel stations will only be available every 7-10kms. Runners must run with their own hydration and energy refuel.The race route will be marked with distance and directional signage.  This will be complemented with a race map that all participants must be familiar with. The route will be published on-line 2-3 weeks prior to event day.There are limited number of spaces available per category. As this is an international series, a reserved number of slots will be allocated to overseas participants. It is advisable to sign-up early.
           

Venue : The exact race route will be kept confidential until a few weeks prior to the event.  The route will be a mixture of trail, road, gravel, clay, stone tracks that will pass by the Central Nature Reserve, Mandai, Woodlands and Bukit Timah.
               
  Date & Timing : Event Date :4-5 October 2013 (Fri night 10pm - Sat night 6pm)
  The timings below are merely indicative and can only be confirmed 1 month prior to race day after approvals from stakeholders and authorities are obtained.           

    • 100km Start 10pm Fri, cut-off 20hrs (6pm Sat)
    • 50km Start 5am Sat, cut-off 9hrs (2pm)
    • 25km Start 6.30am Sat, cut-off 4.5hrs (11am)
    • 13km Start 9am Sat, cut-off 2.5hrs (11.30am)   
    • Enabled (8km) Start 9.30am, cut-off 4.5hrs (2pm)       
Finisher's Medal only runners who finish the race within the cut-off times will be entitled to a Finisher's medal.





  • Please note that the T-Shirt cutting is different from previous years's cutting; the 2013 has a "Slim-Fit" cutting
  • Please measure carefully and order the correct T-Shirt size
  • T-Shirt sizes are subject to availability
  • There will be NO T-Shirt exchanges allowed during the Race Kit Collection

Unisex Running T-Shirt



XS
S
M
L
XL
2XL
Chest Circumference
35"
38"
41"
44"
48"
52"
Front Length
25 3/4"
26 3/8"
27"
27 7/8"
28 7/8"
29 7/8"
Sleeve Length
16"
16 1/2"
17"
17 3/4"
18 1/2"
19 1/4"
Waist Circumference
34"
37"
40"
43"
47"
51"